# SDR 2008UALA05730

- Difficulty date: September 14, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 62,584 hours, 18,238 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825G
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT IDG DRIVE LIGHT ON AFTER TAKEOFF.  FOUND DEFECTIVE IDG.  REPLACED LEFT ENG IDG.  IDG OPS AND LEAK CHECK GOOD.  SAFETIED LEFT GENERATOR DISCONNECT SWITCH GUARD.  OK FOR SERVICE.
